# SDR CALA2023063002089

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 78,233 hours, 33,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323325220000
- Condition: Gouged
- Location: Btw Fr27-28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FUSELAGE SKIN BTW FR27-28 STGR21-22 L/H. AS NOTED ON LTPR NR #5001243275-0010. ON LH FUSELAGE SKIN BTW FR27-28 STGR 21-22 IS PERMANENT CAT "B" FIED AS MAJOR PER UAL GMM 03-20-20. CUTOUT DEM:X=41MM, Y=28MM. D MBODIMENT 60000FC/120000FH. SUB INSP TBD, METHOD TBD WITH INSPECTION REQUIRED PER SRI 53-21-11-205-068. REPAIR CLASSI BLR DEM: X=168MM, Y=166MM. DIP WITH INSP THRESHOLD FROM REPAIR E REF LTPR NR#5001243275-0010. PERFORMED CUTOUT TO REMOVE DAMAGE, INSTALLED DOUBLER PER SRM 53-21-11-300-087. THE EXT DBLR REPAIR ADD EMP:V933758 OK TO CARRY PER SRI 53-21-11-205-068, REQUIRES INSP AT 60000 TOMC-APPROVAL FROM SC1ELBYC COMMENT F/C''S OR 120000 F/H''S FROM REPAIR EMBODIMENT, SUBSEQUENT INSPECTIONS TBD. QC RECORDS UPDATE QC REVIEW T/A: 60000 FC / 120000 FH ...VC/U392424
